# SDR FDEA202009092361

- Difficulty date: September 9, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 57,016 hours, 26,403 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Wing Le
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

'9 LEADING EDGE COVE PANEL CRACKED OUTBOARD OF INBOARD MAIN TRACK.  FABRICATED NEW COVE PANEL P/N 114N4076-18, IAW BOEING DRAWING 114N4003 AND FEDEX GMM 7-0-1001.  NEW PANEL INSTALLED, IAW SRM 51-40-02 AND BOEING DRAWING 114N4003.
